# SDR VNAA2024051311101

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N952LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 17,776 hours, 13,636 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980035
- Part serial: 01051
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 10,605 hours, 9,120 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE/ALTITUDE UNCONTROLLABLE IN FLIGHT IN AUTO OR MANUAL / REMOVED AND REPLACED OUTFLOW VALVE IAW CRJ900 AMM 21-32-01-000/400-801, FUNCTIONAL TEST GOOD. PERFORMED OPS TEST OF CPCP IAW CRJ900 AMM 21-33-01-710-801, OPS TEST GOOD. OCF FLIGHT FOUND TO BE SATISFACTORY, NO DEFECT NOTED.
